I am currently taking 50 mg Tramadol 2-3x a day for pain from PMR & arthritis. Doctor just prescribed Cymbalta, 30mg 1x day. Is it safe to take these together?
Yes, though there is a warning concerning serotonin syndrome this is very rare and at the levels you are taking not likely. I suspect the doctor is hoping that the Cymbalta will help your pain so that you don"t have to continue the tramadol in the future.
Yes, only if they're prescribed that way. The Dr should know about both and should advise you what is best for you, as we all react differently, especially to Cymbalta.
Hi, i wanted to add the link to the interactions checker so that you can be aware of any symptoms to watch out for. It does seem a bit scary, but please don't worry too much. I used to take Tramadol alongside SSRI's and i was absolutely fine. But you should know the facts just to be safe...
Yes. In my case, I used them both simultaneously & then later stopped the Tramadol & increased the Cymbalta. LenOw, it's good to ask questions like these to become better informed. In addition to the information that you can find here on Drugs.com, remember you also have access to your pharmacist's knowledge which is a valuable resource. Good luck to you!
I currently take both of these medications for Fibromyalgia and have been for a year and a half. I have always experienced restless legs since taking these medications, which is a symptom of Seritonen Syndrome and last week, for the first time in my life, had a series of seizures. Yes, it's rare like the literature and doctors report, but entirely possible to occur even after 17 months of continued use. I know this thread is old, but I wanted to share my experience :)
I think y'all just saved my life!!! Having a terrible time but knowing it could be the drugs and not me is a relief
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.